Salomón Alarcón Araneda

Línea de Investigación:

Análisis No-Lineal y de Ecuaciones Diferenciales Parciales

Información:

  • Grado Académico: Ph.D Universidad de Chile
  • Campus: Casa Central
  • Oficina: F-244
  • Email: salomon.alarcon@usm.cl
  • Teléfono: (56) (32) 265 4314
  • Sitio Web

Publicaciones Recientes

Núm. Autores Artículo Revista Año
18

S. Alarcón, J. Tan

Sign-changing solutions for some nonhomogeneous nonlocal critical elliptic problems

Discrete & Continuous Dynamical Systems – A; Vol. 39(10), pp. 5825–5846, Oct. 2019.

2019
17

S. Alarcón

Sign-changing solutions at the almost Hénon critical exponent

Journal of Mathematical Analysis and Applications; Vol 465(1), pp. 624-642; Sep. 1, 2018

2018
16

J. García, S. Alarcón, M. Burgos, A. Quaas

Nonexistence results for elliptic equations woth gradient terms

Journal of Differential Equations; Vol. 260(1), pp. 758-780; Jan. 5, 2016.

2016
15

S. Alarcón, J. García, A. Quaas

Optimal Liouville theorems for supersolutions of elliptic equations with the Laplacian

Annali della Scuola Normale Superiore di Pisa-Classe di Scienze; Vol. XVI(1), pp. 129-158; 2016

2016
14

S. Alarcón, A. Pistoia

A Paneitz-Type Problem in Pierced Domains

Differential and Integral Equations; Vol. 28(7-8), pp. 823-838; Jul-Aug. 2015

2015
13

G. Díaz, S. Alarcón, J.M. Rey

Large solutions of elliptic semilinear equations in the borderline case. An exhaustive and intrinsic point of view

Journal of Mathematical Analysis and Applications; Vol. 431, pp. 365-405; Nov. 1, 2015

2015
12

S. Alarcón, J. García-Mellán, A. Quaas

Existence and non-existence of solutions to elliptic equations with a general convection term

Proceedings of the Royal Society of Edinburgh, Section A-Mathematics; Vol. 144(2), pp. 225-239; Apr. 2014

2014
11

S. Alarcón, J. García-Melián, A. Quaas

Liouville Type Theorems for Elliptic Equations with Gradient Terms

 Milan Journal of Mathematics 81 (2013) 171-185

2013
10

S. Alarcón, G. Díaz, J.M. Rey

The influence of sources terms on the boundary behavior of the large solutions of quasilinear elliptic equations: the power like case

Zeitschrift für angewandte Mathematik und Physik Volume 64, Issue 3, pp 659–677

2013
9

S. Alarcón, J. García-Melián, A. Quaas

Nonexistence of positive supersolutions to some nonlinear elliptic problems

Journal de Mathématiques Pures et Appliquées Volume 99, Issue 5, May 2013, Pages 618-634

2013
8

S. Alarcón, A. Quaas

Large viscosity solutions for some fully nonlinear equations

NoDEA Nonlinear Differential Equations Appl. 20 (2013) 1453-1472

2013
7

Salomón Alarcón, Jorge García-Melián, Alexander Quaas

Existence and uniqueness of solutions of nonlinear elliptic equations without growth conditions at infinity

Journal d’Analyse Mathématique October 2012, Volume 118, Issue 1, pp 83–104

2012
6

Salomón Alarcón, Jorge García-Melián, Alexander Quaas 

Keller–Osserman type conditions for some elliptic problems with gradient terms

Journal of Differential Equations Volume 252, Issue 2, 15 January 2012, Pages 886-914

2012
5

S. Alarcón, L. Iturriaga, A. Quaas

Existence and multiplicity results for Pucci’s operators involving nonlinearities with zeros

Calculus of Variations and Partial Differential Equations November 2012, Volume 45, Issue 3–4, pp 443–454

2012
4

S. Alarcón, G. Díaz, R. Letelier , J.M. Rey

Expanding the asymptotic explosive boundary behavior of large solutions to a semilinear elliptic equation

Nonlinear Analysis TMA, 72 (2010) 2426-2443

2010
3

S. Alarcón, A. Quaas

Large number of fast decay ground states to Matukuma-type equations

Journal of Differential Equations Volume 248, Issue 4, 15 February 2010, Pages 866-892

2010
2

Salomón Alarcón

Multiple solutions for a critical nonhomogeneous elliptic problem in domains with small holes

Communications on Pure and Applied Analysis, pp. 1269-1289.

2009
1

Salomón Alarcón

Double-spike solutions for a critical inhomogeneous elliptic problem in domains with small holes

Proceedings of the Royal Society of Edinburgh Section A: Mathematics, pp. 671-692. 

2008

Proyectos Vigentes

Programa Nombre Proyecto Periodo
FONDECYT REGULAR 1171691 Boundary Value Problems Involving Hénon Type Equations 2017 - 2021